A Fast Transform for Spherical Harmonics.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 159-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fast Fourier transform on the sphere, spherical harmonics, local cosine bases, local expansions of functions, fast algorithm, discrete spherical transform, computational complexity
@article{JFAA_1999__5_4_59602,
author = {Martin J. Mohlenkamp},
title = {A {Fast} {Transform} for {Spherical} {Harmonics.}},
journal = {The journal of Fourier analysis and applications},
pages = {159--184},
year = {1999},
volume = {5},
number = {4},
zbl = {0935.65148},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59602/}
}
Martin J. Mohlenkamp. A Fast Transform for Spherical Harmonics.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 159-184. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59602/